# SDR QXEA0200628

- Difficulty date: April 13, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 39,548 hours, 47,750 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 1110039AAA5
- Part serial: MC320
- Condition: Leaking
- Location: Horiz Stab
- Part time: 32,709 hours, 108,701 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PDX - EN ROUTE FROM YEG TO SEA, THE UTILITY AND FLIGHT CONTROL HYDRAULIC QUANTITY DROPPED TO ZERO.  AIRCRAFT DIVERTED TO PDX.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE HORIZONTAL STABILIZER ACTUATOR LEAKING FLUID AND REPLACED SAME.  OPERATIONAL CHECK AND LEAK CHECKS ARE GOOD.  AIRCRAFT RETURNED TO SERVICE.
